MAUDE Adverse Event Report: AVNET INC INVOS; OXIMETER, TISSUE SATURATION

AVNET INC INVOS; OXIMETER, TISSUE SATURATION
Model Number PM7100
Medical Device Problem Codes Erratic or Intermittent Display (1182); Incorrect Measurement (1383); Failure to Analyze Signal (1539); Communication or Transmission Problem (2896)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
It was reported that the monitor was intermittently losing signal during intra-operative use.During cases, one side of the monitor would drop out and then return after a couple of minutes, repeating the cycle.Despite troubleshooting steps such as swapping out preamps, cables, and sensors, the issue persisted.A field test device was used on the monitor to test, but the issue could not be reproduced.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Additional information: g3, h6 additional information received shows that there is no information to reasonably suggest that the device in this report may have caused or contributed to a death or serious injury or that the device in this report has malfunctioned.Therefore, this event does not meet the reporting requirements in 21 cfr 803.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
INVOS
Common Device Name
OXIMETER, TISSUE SATURATION
Manufacturer (Section D)
AVNET INC
2740 american blvd w ste 150
bloomington MN 55431 1267
Manufacturer (Section G)
AVNET INC
2740 american blvd w ste 150
bloomington MN 55431 1267
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view, MN 55112
7635265677
MDR Report Key21894617
Report Number2936999-2025-00219
Device Sequence Number8174800
Product Code MUD
UDI-Device Identifier10884521780071
UDI-Public10884521780071
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K182868
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/06/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPM7100
Device Catalogue NumberPM7100
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/18/2025
Supplement Date Received by Manufacturer05/05/2025
Initial Report FDA Received Date04/23/2025
Supplement Report FDA Received Date05/06/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown